# SDR DALA2023040302541

- Difficulty date: March 22, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 73,495 hours, 9,543 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DO NOT OCCUPY SIGN LENS ABOVE CREW REST DOOR MISSING. CORRECTIVE ACTION: REF ER/A 607247-14. (4090677)
